Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 130, NWS New Orleans, LA

July 13, 2016Saint Bernard Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jul 13, 2016, 2:31 PM CDT for Saint Bernard Parish, Louisiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2016, 2:31 PM CDT (19:31 UTC)
Expired
Jul 13, 2016, 3:00 PM CDT
In force
29 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Saint Bernard Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2959 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2959 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

087 
WUUS54 KLIX 131931
SVRLIX
LAC087-132000-
/O.NEW.KLIX.SV.W.0130.160713T1931Z-160713T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
231 PM CDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL ST. BERNARD PARISH IN SOUTHEASTERN LOUISIANA...

* UNTIL 300 PM CDT

* AT 230 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POYDRAS...OR
  11 MILES EAST OF BELLE CHASSE...MOVING NORTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  POYDRAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2980 8981 2980 8984 2984 8989 2999 8982
      2998 8981 2998 8970 2995 8968 2992 8970
      2990 8963 2993 8962 2988 8955 2976 8978
TIME...MOT...LOC 1930Z 221DEG 9KT 2984 8981 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:56 AM CDT, 6 hours 35 minutes earlier.

Area forecast discussion, Jul 13, 7:56 AM CDT, 6 hours 35 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
756 AM CDT WED JUL 13 2016

...SOUNDING DISCUSSION...

The atmosphere remains unstable and moist with SBCAPE over 2500
J/kg and precipitable water value of 1.69 inches. Dry air remains
in the low and mid-levels contributing to a sizable DCAPE value of
about 1150 J/kg. As has been mentioned the last few days, strong
gusty winds of 40 to 50 mph may be possible with a few storms
that develop today. Freezing level is about 300 feet higher than
24 hours ago so hail concern is very limited. Storm motion will
generally be to the north and northeast at 5 to 10 knots.

12z balloon info: A successful flight lasting 108 minutes and
reaching 20.7 miles above the ground bursting just northwest of
Lake Pontchartrain 29 miles downrange from the office.

Ansorge

&&

.PREV DISCUSSION... /issued 358 AM CDT WED JUL 13 2016/

SHORT TERM...
00z sounding showed very little in the way of any inversions.
Daytime heating caused enough cape to provide the buoyancy needed
to overcome any of the small inversions that were in place. This
same scenario will play out through the remainder of the week.
The upper low responsible for the slightly cooler temps aloft and
hence the conditions leading to better chances of sh/ts, is
currently located between Natchez and McComb, Miss. The low will
meander around the central gulf coast through Friday then begin to
move west toward the Tx coastal bend over the weekend. It will
strengthen as it moves west, not because it is getting an infusion
of cooler air into its core but because it will be moving into an
environment that will progressively get warmer outside its core.
Since the thermal gradient is relative to the low's core, it will
help strengthen the core as the thermal gradient gets stronger.
The low will eventually make is way to the Baja pen by mid next
week. As the upper low moves away from our area, it will allow
another synoptic trough to dig into the gulf south next week. So
long story short, the upper low will provide higher chances of
rain into Friday. We will then see a slight decrease in chances as
we move into the weekend and maybe even Monday. By Tuesday, the
upper trough will dig farther south and a weak easterly wave will
begin to move west over the gulf helping to increase sh/ts chances
once again. This all happens as the huge upper high out west
ridges eastward into the central part of the country. We look to
remain cooler due to sh/ts coverage than our friends in the
country's center where they will be getting ready for a dry heat
wave.

AVIATION...

Widely scattered convection is continuing overnight and is possible
throughout the day on Wednesday as well. Coverage is likely to be
similar to what was seen on Tuesday. Overall, VFR conditions are
expected at all of the terminals through the entire forecast
period outside of any shower and thunderstorm development.

MARINE...

Quiet conditions will persist across the coastal waters through the
week as high pressure sets up east of Florida and dominates the Gulf
of Mexico. A general onshore wind of 5 to 10 knots can be expected
along with seas of 1 to 2 feet.  Scattered storms will be the main
concern all week.  These storms could produce brief periods of gusty
winds, higher waves, lightning, and possibly waterspouts.

DECISION SUPPORT...

DSS code: Green.
Deployed: None.
Activation: None.
Activities: None.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
         or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
         tropical events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance.

98/SO

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  93  74  92  74 /  30  10  40  20
BTR  93  76  92  75 /  40  10  40  20
ASD  92  77  91  77 /  40  20  40  20
MSY  92  79  90  79 /  50  20  50  20
GPT  90  79  90  79 /  40  20  40  20
PQL  91  76  90  77 /  30  20  40  20

&&

.LIX Watches/Warnings/Advisories...
LA...None.
GM...None.
MS...None.
GM...None.
&&
Hazardous weather outlook, Jul 13, 11:48 AM CDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1148 AM CDT WED JUL 13 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-140500-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1148 AM CDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH EARLY THIS EVENING. A
FEW OF THESE THUNDERSTORMS COULD TURN STRONG AND PRODUCE GUSTY
WINDS OF UP TO 35 MPH...FREQUENT LIGHTNING STRIKES...AND HEAVY
DOWNPOURS. WATERSPOUTS MAY DEVELOP OVER THE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY...PRIMARILY
DURING THE AFTERNOON AND EARLY EVENING HOURS. A FEW OF THESE
STORMS COULD BE STRONG AND PRODUCE GUSTY WINDS...FREQUENT
LIGHTNING... AND HEAVY DOWNPOURS OF RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

32

In the hours before

Special weather statement, Jul 13, 1:38 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
138 PM CDT WED JUL 13 2016

LAZ059>061-131915-
UPPER LAFOURCHE-UPPER JEFFERSON-ST. CHARLES-
138 PM CDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ST. CHARLES AND
WEST CENTRAL JEFFERSON PARISHES...

AT 137 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF BAYOU GAUCHE...OR 11 MILES NORTH OF LAROSE...MOVING NORTHEAST AT
5 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LULING.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2971 9039 2992 9036 2978 9009 2966 9029
TIME...MOT...LOC 1837Z 212DEG 6KT 2973 9032
Special weather statement, Jul 13, 2:01 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
201 PM CDT WED JUL 13 2016

LAZ060>062-131930-
UPPER JEFFERSON-ST. CHARLES-ORLEANS-
201 PM CDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ST. CHARLES...WEST
CENTRAL ORLEANS AND NORTHWESTERN JEFFERSON PARISHES...

AT 201 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR RIVER
RIDGE...OR NEAR METAIRIE...MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...METAIRIE...JEFFERSON...GRETNA...HARAHAN...WESTWEGO...
ELMWOOD...RIVER RIDGE...WAGGAMAN...BRIDGE CITY...AMA...ST. ROSE...
TERRYTOWN AND NEW ORLEANS ARMSTRONG AIRPORT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2994 9030 3005 9034 3006 9031 3005 9028
      3005 9026 3004 9025 3002 9015 3002 9012
      3003 9011 3003 9006 2992 9004
TIME...MOT...LOC 1901Z 260DEG 8KT 3001 9025
Special weather statement, Jul 13, 2:08 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
208 PM CDT WED JUL 13 2016

LAZ061>064-069-070-131945-
LOWER ST. BERNARD-UPPER JEFFERSON-UPPER PLAQUEMINES-LOWER
PLAQUEMINES-ORLEANS-UPPER ST. BERNARD-
208 PM CDT WED JUL 13 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN ORLEANS...
WESTERN ST. BERNARD...NORTHWESTERN PLAQUEMINES AND NORTH CENTRAL
JEFFERSON PARISHES...

AT 208 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM HARVEY TO NEAR POYDRAS TO 8 MILES SOUTH
OF VIOLET TO 6 MILES NORTH OF POINTE A LA HACHE. MOVEMENT WAS
NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...CHALMETTE...HARVEY...TIMBERLANE...EAST NEW ORLEANS...
BELLE CHASSE...MARRERO...GRETNA...MERAUX...ESTELLE...WOODMERE...
ARABI...TERRYTOWN...VIOLET...POYDRAS AND LAKEFRONT AIRPORT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2977 8997 2984 9013 3003 9006 3008 8994
      3003 8983 2999 8986 2994 8983 2995 8971
      2993 8974 2987 8970 2986 8964 2973 8955
      2976 8958 2973 8960 2972 8957 2971 8961
      2976 8963 2970 8962 2962 8980
TIME...MOT...LOC 1908Z 219DEG 12KT 2987 9006 2982 8993 2977 8987 2968
8981
Special weather statement, Jul 13, 2:12 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
212 PM CDT WED JUL 13 2016

LAZ060>062-131945-
UPPER JEFFERSON-ST. CHARLES-ORLEANS-
212 PM CDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ST. CHARLES...
SOUTHWESTERN ORLEANS AND NORTHWESTERN JEFFERSON PARISHES...

AT 211 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER AVONDALE...
MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...MARRERO...AVONDALE...METAIRIE...HARVEY...JEFFERSON...
GRETNA...HARAHAN...WESTWEGO...ELMWOOD...RIVER RIDGE...WAGGAMAN...
BRIDGE CITY...ARABI...AMA...LULING...
NEW ORLEANS ARMSTRONG AIRPORT AND LAKEFRONT AIRPORT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2987 9032 3004 9024 3002 9018 3002 9013
      3003 9011 3003 9008 3004 9005 3003 9004
      3005 9003 3004 9003 3004 9001 3000 8994
      2998 8996 2999 8997 2999 8999 2995 9001
      2980 9021
TIME...MOT...LOC 1911Z 214DEG 17KT 2988 9023
Special weather statement, Jul 13, 2:14 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
214 PM CDT WED JUL 13 2016

LAZ056-059-065>067-131945-
UPPER LAFOURCHE-LOWER LAFOURCHE-ASSUMPTION-UPPER TERREBONNE-LOWER
TERREBONNE-
214 PM CDT WED JUL 13 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LAFOURCHE...
SOUTHEASTERN ASSUMPTION AND NORTHEASTERN TERREBONNE PARISHES...

AT 214 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES EAST OF AMELIA TO NEAR MONTEGUT.
MOVEMENT WAS NORTHEAST AT 5 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
HOUMA...THIBODAUX...LAROSE...CUT OFF...LOCKPORT...BAYOU CANE...
RACELAND...MONTEGUT...LABADIEVILLE...MATHEWS...SCHRIEVER...
GRAY AND CHAUVIN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 2987 9092 2960 9022 2945 9055 2966 9110
TIME...MOT...LOC 1914Z 232DEG 5KT 2968 9097 2952 9057
Special weather statement, Jul 13, 2:22 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
222 PM CDT WED JUL 13 2016

LAZ062>064-070-131945-
LOWER ST. BERNARD-UPPER PLAQUEMINES-ORLEANS-UPPER ST. BERNARD-
222 PM CDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ORLEANS...WEST CENTRAL
ST. BERNARD AND NORTHWESTERN PLAQUEMINES PARISHES...

AT 222 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POYDRAS...OR 9
MILES EAST OF BELLE CHASSE...MOVING NORTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...CHALMETTE...BELLE CHASSE...VIOLET...
POYDRAS AND MERAUX.

LAT...LON 2976 8995 3004 8998 3003 8983 3000 8986
      2998 8985 2993 8982 2995 8974 3002 8974
      3002 8973 2996 8973 2995 8971 2993 8974
      2991 8974 2988 8971 2976 8974 2976 8979
      2978 8979 2980 8982 2980 8985 2976 8988
TIME...MOT...LOC 1922Z 182DEG 13KT 2983 8984

CAB

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 11:42 AM CDTSpecial Marine WarningLIX33 min
Jul 13, 12:25 PM CDTSpecial Marine WarningLIX35 min
Jul 13, 1:27 PM CDTSpecial Weather StatementLIXSaint Charles33 min
Jul 13, 1:30 PM CDTSpecial Marine WarningLIX30 min
Jul 13, 1:34 PM CDTSpecial Weather StatementLIXLafourche26 min
Jul 13, 1:38 PM CDTSpecial Weather StatementLIXSaint Charles37 min
Jul 13, 1:39 PM CDTSpecial Marine WarningLIX36 min
Jul 13, 1:59 PM CDTSpecial Marine WarningLIX46 min
Jul 13, 2:01 PM CDTSpecial Weather StatementLIXSaint Charles29 min
Jul 13, 2:08 PM CDTSpecial Weather StatementLIXOrleans37 min
Jul 13, 2:12 PM CDTSpecial Weather StatementLIXSaint Charles33 min
Jul 13, 2:14 PM CDTSpecial Weather StatementLIXLafourche31 min
Jul 13, 2:22 PM CDTSpecial Weather StatementLIXOrleans23 min
Jul 13, 2:32 PM CDTSpecial Marine WarningLIX28 min
Jul 13, 2:36 PM CDTSpecial Marine WarningLIX24 min
Jul 13, 2:43 PM CDTSpecial Weather StatementLIXOrleans32 min
Jul 13, 2:45 PM CDTSpecial Weather StatementLIXTangipahoa30 min
Jul 13, 2:47 PM CDTSpecial Weather StatementLIXAssumption28 min
Jul 13, 2:48 PM CDTSpecial Weather StatementLIXLafourche27 min
Jul 13, 2:50 PM CDTSpecial Weather StatementLIXTerrebonne25 min
Jul 13, 2:51 PM CDTSpecial Marine WarningLIX24 min
Jul 13, 3:12 PM CDTSpecial Weather StatementLIXLafourche33 min
Jul 13, 3:15 PM CDTSpecial Weather StatementLIXAssumption30 min
Jul 13, 3:16 PM CDTSpecial Weather StatementLIXTangipahoa29 min
Jul 13, 3:18 PM CDTSpecial Weather StatementLIXEast Baton Rouge27 min
Jul 13, 3:22 PM CDTSpecial Marine WarningLIX23 min
Jul 13, 3:24 PM CDTSpecial Weather StatementLIXJefferson36 min
Jul 13, 3:26 PM CDTSpecial Marine WarningLIX34 min
Jul 13, 3:40 PM CDTSpecial Weather StatementLIXWashington35 min
Jul 13, 3:52 PM CDTSpecial Marine WarningLIX23 min
Jul 13, 4:08 PM CDTSpecial Weather StatementLIXEast Baton Rouge37 min
Jul 13, 4:16 PM CDTSpecial Weather StatementLIXEast Baton Rouge29 min
Jul 13, 4:19 PM CDTSpecial Weather StatementLIXSaint Helena26 min
Jul 13, 4:26 PM CDTSpecial Marine WarningLIX34 min
Jul 13, 4:27 PM CDTSpecial Marine WarningLIX33 min
Jul 13, 4:28 PM CDTSpecial Marine WarningLIX32 min
Jul 13, 4:31 PM CDTSpecial Weather StatementLIXIberville29 min
Jul 13, 4:47 PM CDTSpecial Weather StatementLIXWest Baton Rouge28 min
Jul 13, 4:54 PM CDTSpecial Weather StatementLIXEast Feliciana36 min
Jul 13, 5:08 PM CDTSpecial Weather StatementLIXIberville37 min
Jul 13, 5:22 PM CDTSpecial Weather StatementLIXEast Baton Rouge23 min
Jul 13, 5:50 PM CDTSpecial Weather StatementLIXWest Feliciana25 min
Jul 13, 6:22 PM CDTSpecial Weather StatementLIXWest Feliciana23 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.